Jump to content

MikeG

Junior Member
  • Content Count

    20
  • Joined

  • Last visited

About MikeG

  • Rank
    Newbie

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. I was on Wellbutrin 150 mg for 7 weeks (approx) when the dosage was increased to 300 mg. I noticed increased insomnia and slight lift in blood pressure. 150 mg was okay but I thought I could do better on 300 mg. The insomnia is the deal breaker for me. I'm returning to 150 mg. Have you had this same experience?
  2. Hello Kimberly: Disclaimer, I haven't visited this forum for quite some time but was glad to see your post. I don't think that it is a good thing to make assumptions but the answers you seek may be better replied to if you noted the exact length of time you have been taking Wellbutrin. Also, did your prescription begin with 150 mg dosage, extended release or as in the case of 300 mg twice daily? Now, to my experience: I began taking Wellbutrin, the 150 mg dosage extended release, one a day. Approximately 4 weeks after the initial date I started on the 300 mg XL. I did begin to notice a positive change after the first 2 weeks on 150 mg - and when I next spoke to my doctor I told her the one question which kept gnawing at my mind was "Is this as good as it gets?" I think this sort of question is more common with any depression med than we realize. We then changed the dosage to 300 mg. But, as my experience has reminded me, you need to give the med more time than you'd like to feel the improvements. We all seem to get anxious for immediate results. One of the more enjoyable side effects I experienced was an increase in my libido which for a number of reasons was on the down side. Too many reasons to discuss here. That said, my spirits definitely had been lifted from the doldrums I was in. And yes, if given enough time and the drug is the right one for you, then you will experience changes in your personality exactly as you have described. Mind you, this isn't the case for everyone. I've decided that 'regret of past experiences' doesn't get you anywhere and is time misspent. Eventually, I arrived at the point where and when I realized 'unfinished business should remain as such' and it is much, much better to concentrate on the present. We appear to have taken similar paths. Enjoy the ride, because when Wellbutrin does work it can be a life saver.
  3. I've been taking 300 xl daily for close to 1 year: Has anyone tried it "as needed" instead of daily dosage? Two side effects for me have been insomnia and higher blood pressure.
  4. Think Hitler? Think Trump. Seems to me that you're trying to have it both ways ... but of course, I don't know you. Handle things in your own personal manner, nobody here, including me, knows you any better than you know your self. But really, if you've gone head to head with monsters many times ... don't you ever ask yourself that it may be time for a change? Oh well, I've spoken my mind and now I'm done with this subject. Good luck.
  5. Short and simple: my kids don't know what a computer is, they once did, but certainly no longer. Everything is via the phone. Of course this gets me discouraged as much as the next guy yet I also know it is their choice to discover the social aspects of their lives. I've tried and it always sounds like this : When I was a kid . . . so for me I think it is best if I stop trying to influence them in ways that actually no longer exist. Being a good father is all I can do. They know when to check the oil. What more could I ask for?
  6. Well, I can't argue with a lot of what you've written; to each his own. But I've got to tell you this. I don't have a spiritual side to my well being: absolutely zilch. Your conclusion bewilders me. It seems you're willing to allow them to control your life instead of confronting their actions. Keeping stuff to yourself and becoming superficial, in my opinion, will only bring you increased inner turmoil. You've heard the ages old story about when you're angry with someone, unless you express your feeling and they never know, you're only hurting yourself. This appears to be your case. You are punishing yourself for their ill deeds. You can do better than this. You know you can. Still, nothing comes easy, like the anti-depression meds, it'll take time for you to become more of yourself and less of them. You can do it. Hang in there.
  7. Three weeks? Give it time. The most difficult piece for this ordeal with anti-depression meds is the wait. There is absolutely nothing you can do about rushing things along. Yes, it is possible for it not to work but time is the only answer. There certainly are other meds for you to try - each with their own set of side effects - you'll have to choose which of these you can live with and what others are simply too difficult. Three weeks on Bupropion might begin to show its positive face and you might begin asking yourself if this is as good as it gets - again, time is the answer. I wish I could say there is another route but as far as I know you've got to see things through regardless of the med. Bupropion will get you to an acceptable normalcy when its working. It won't get you high but it will work to keep you on an even keel. Personally, I wish there was a magic pill, perhaps there already is, but I'm sure if you took it you might not recognize yourself. I think it's better this way, however torturous it may be for you. I wake up every day hoping to feel better than the last but, honestly, I never can find that elusive answer. I take Bupropion XL 150 once a day.
  8. I'm not looking for a doctor to help and guide me through depression, I already have one. But I do see the value of conversation, chat, for help getting through those times when everything appears off balance. Nor would I want you to hold my hand. Simply chat, about the good as well as the bad, the sunny days as well as cloudy. I can't and don't want to chat with anyone who is always down . . I'd rather the two of us make the effort to shoot the breeze for a few moments to relieve this heavy burden we all carry.
  9. Well, you've said a lot in a short space; about yourself and your sister. I think I understand what you are saying but I would try to stop short of what some of the replies are. You know, sticks and stones and all that goes with it. I'd try to concentrate upon my own well being more than what you may think of her. That'll get you nowhere fast and unless you are willing to confront her face to face I don't see how it will help your situation otherwise. You'll always be the one who's been slighted and it'll eat at you worse than any depression med can help you recover from. Let it go and try not to let yourself get caught in the same situation again. Family is family but that doesn't mean you have to pay such a steep price to remain a member.
  10. I recently had the opportunity here on DF to chat with someone regarding depression - I declined, the reason being the 13 year age gap between us. I'm pretty sure that my 'decline to chat' was accepted respectfully and not taken as a slight, nor was it meant as such. I'm sure there are some similarities to discuss among us and I am wondering just how others feel about this sort of discussion. Frankly, I simply don't want to discuss depression with someone who couldn't possibly have gone through the experiences I have. What do you think?
  11. Hello: I'm from New England, 70, and have always thought of myself as 'different' from as far back as I can remember
  12. Thank you all for the welcome. Although I am now in a location which leaves me unable to reply I hope to do so in the very near future. Regards
  13. Thanks for the information. I really would like to chat with seniors: as you probably are aware, this world isn't anywhere close to resembling the which we grew up in.
×
×
  • Create New...